# SDR 95ZZZX2186

- Difficulty date: April 11, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N96082
- Make and model: Cessna 152
- Aircraft serial: 15286004
- Engine: Lyc O235L2C
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: LW18289
- Condition: Cracked
- Location: Cylinder Barrel
- Part time: 52 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

CRACK FOUND DURING AN INSPECTION TO FIND AN OIL LEAK.  LOCATION OF CRACK IS AT THE BOTTOM PORTION OF CYLINDER BARREL, 3.75 INCHES FROM BOTTOM OF FLANGE.  THE CRACK IS APPROXIMATELY 2 INCHES LONG AND EXTENDS PARALLEL TO COOLING FINS.
